PDA

View Full Version : Any side effects from creatine shakes/weight gain powders?



Stoopy
10-09-2006, 12:25 PM
current stats

5 9'
170 lbs...


Asides from some whey protein shakes i've never tried any serious supplements/weight gain powders. I was wondering what's a good product and if there are any noticeable side effects. TIA

Built
10-09-2006, 12:30 PM
Side effects from the good ones: weight gain

From the bad ones: weight gain and a lighter wallet.

Get Nitrean, dextrose and creatine monohydrate.

Stoopy
10-09-2006, 12:42 PM
lol and thanks built.

Stoopy
10-09-2006, 02:57 PM
So is the only place to get Nitrean online? i went to the vitamin Shoppe and a gnc near me and they never even heard of it.

Built
10-10-2006, 11:51 AM
Online, yep.

Oh, you can make your own weight-gainer from nitrean, powdered oats (grind oatmeal to flour in the blender and keep it ready), natural peanut butter, milk, and dextrose.

Works better than any commercial weight gainer, and it's cheap.

malkore
10-10-2006, 03:24 PM
So is the only place to get Nitrean online? i went to the vitamin Shoppe and a gnc near me and they never even heard of it.

online, form atlargenutrition.com - they are the ones that make it, and sell it. they also run this lovely forum.

KY23
10-15-2006, 12:47 PM
One side effect I have with Creatine is kidney stones. Within a few months of taking creatine I get kidney stones. Everyone told me it was my calcium intake and all that but after about 2 years of getting them every few months I finally passed one without lithatripsy and the stone was made of creatine and calcium. Of course I quit taking creatine and the kidney stones have stopped for the most part.

My Urologist told me that they are seeing more and more patients with stones made of creatine.

WORLD
10-15-2006, 01:12 PM
WARNING: You may experience muscle gains

malkore
10-16-2006, 08:48 PM
One side effect I have with Creatine is kidney stones. Within a few months of taking creatine I get kidney stones. Everyone told me it was my calcium intake and all that but after about 2 years of getting them every few months I finally passed one without lithatripsy and the stone was made of creatine and calcium. Of course I quit taking creatine and the kidney stones have stopped for the most part.

My Urologist told me that they are seeing more and more patients with stones made of creatine.


now tell us how you had existing kidney issues, and therefore shouldn't have been taking creatine in the first place.

what were your dosings like? huge loading phase? more than 5g a day?

I'm sorry you had problems with creatine. you're one of the very few people out there that cannot safely injest creatine.
you don't have to try and scare all the other people with healthy kidneys, who know you don't need to load through massive injestion of the stuff.

Gabrielle
10-16-2006, 08:52 PM
Watch out for high sugar, and high sodium. The best shakes/weight gain powders come at a premium because they have a better nutritional profile. Like Built mentioned it is easier to make your own.

SLOTH
10-17-2006, 06:21 PM
acne from crap creatine. I got it with the GNC stuff. Clearly not worth it

KY23
10-19-2006, 06:50 PM
Hey..I'm not trying to scare anyone. The guy asked if there were any side effects from creatine. I agree that a majority of the people I know that take creatine have no issues at all. I do...the original poster that asked the question wanted to know any possible side effect. This is a possible side effect.

I did not have any existing kidney stone issues before I started taking creatine. I didn't even do the loading phase that was recommended. I was taking the recommended dosage after the loading phase. Since I stopped taking creatine I haven't had any issues.